# SDR AALA20010951

- Difficulty date: May 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AB51
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT FROM ROW 13D THROUGH 16D DIM.  REPLACED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
